# SDR 9507272004

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N95AC
- Make and model: Swrngn SA226TB
- Aircraft serial: T381
- Aircraft time: 6,413 hours, 6,759 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2751008017
- Part serial: NA
- Condition: Dirty
- Location: Mlg
- Part time: 6,413 hours, 6,759 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE PILOTS SELECTED GEAR DOWN, DID NOT GET GREEN INDICATION FOR LT GEAR, CYCLED GEAR NUMEROUS TIMES, DECLARED AN EMERGENCY AND PERFORMED (FLY-BY) OF CONTROL TOWER TO VERIFY THAT THE GEAR WAS IN THE (DOWN AND LOCKED) POSITION.  CREW AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TECHNICIANS CLEANED AND LUBRICATED THE LANDING GEAR BELLCRANK ASSY AND ENUNCIATOR SWITCHES. OPS CHECK AND GEAR SWING SATISFACTORY.
